MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800
Medical Device Problem Codes Device Alarm System (1012); Defective Alarm (1014); Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device has not yet been returned to the distributor.
 
Event or Problem Description
On (b)(6) 2019 zyno medical received a missed occlusion alarm issue of infusion pump from a distributor representative.The distributor forwarded the information from a user facility representative: "pump serial # (b)(4) would not alarm occlusion even with clamp on tubing.No patient harmed.Noticed by rn.Medication simponi aria." no information on patient gender was received by zyno medical.The distributor also provided the last date of periodic maintenance of this device as 06/05/2017.
 
Additional Manufacturer Narrative
The reported occlusion alarm issue was not confirmed.Zyno medical received the test result on 06/21/2019 from the service provider.The affected device was tested on 06/13/2019 by the service provider and it alarmed within the specification of the 8psi and 30psi occlusion tests.The device was found to meet all specifications on 06/13/2019.
 
Event or Problem Description
This is a follow up report for the initially submitted mdr (3006575795-2019-00013).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8674692
Report Number3006575795-2019-00013
Device Sequence Number2372791
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800
Device Catalogue NumberZ-800
Device Lot Number20130123-SH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight71